Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Randomized local search, evolutionary algorithms, and the minimum spanning tree problem
Author: Neumann, F.
Wegener, I.
Citation: Theoretical Computer Science, 2007; 378(1):32-40
Publisher: Elsevier Science BV
Issue Date: 2007
ISSN: 0304-3975
Statement of
Frank Neumann, Ingo Wegener
Keywords: Minimum spanning trees; Analysis of expected optimization time; Parallel random search; (1 + λ)
Rights: Copyright © 2006 Elsevier Ltd. All rights reserved.
RMID: 0020106969
DOI: 10.1016/j.tcs.2006.11.002
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.